MAUDE Adverse Event Report: ICU MEDICAL HEALTHCARE MANUFACTURING S.A. DE C.V. PORTEX TRACHEAL TUBE CLEAR MURPHEY EYESOFT SEAL; TUBE, TRACHEAL (W/WO CONNECTOR)

ICU MEDICAL HEALTHCARE MANUFACTURING S.A. DE C.V. PORTEX TRACHEAL TUBE CLEAR MURPHEY EYESOFT SEAL; TUBE, TRACHEAL (W/WO CONNECTOR)
Catalog Number 100/199/080
Medical Device Problem Code Deflation Problem (1149)
Health Effect - Clinical Code No Clinical Signs, Symptoms or Conditions (4582)
Date of Event 12/23/2025
Type of Reportable Event Malfunction
Additional Manufacturer Narrative
H3/h6: investigation including root cause analysis is in progress.A supplemental mdr will be filled as necessary in accordance with 21 cfr 803.56 when additional reportable information becomes available.
 
Event or Problem Description
It was reported that the endo tracheal tube deflated due to manufacturer error, during induction.There were patient involvement and no adverse harm reported.
 
Additional Manufacturer Narrative
H6: codes were updated.One device was returned for investigation the complaint of leakage can be confirmed.Visual and functional testing was performed.As received no damage or anomalies were observed.In attempts to replicate clinical use the tracheal tube was inflated using an icu medical provided syringe.It was observed that the cuff inflated however it deflated.The cuff was reinflated and submerged underwater to better visualize the source of the leak.A leak was observed between the pilot balloon luer bond.In attempts to better visualize the source of the leak, red dye was pushed through the pilot balloon.The leak was observed to be coming from a channel in the bond.The probable cause is due to a solvent application error during assembly in tijuana.

Brand Name
PORTEX TRACHEAL TUBE CLEAR MURPHEY EYESOFT SEAL
Common Device Name
TUBE, TRACHEAL (W/WO CONNECTOR)
Manufacturer (Section D)
ICU MEDICAL HEALTHCARE MANUFACTURING S.A. DE C.V.
ave calidad no. 4, parque
tijuana 22425
MX  22425
Manufacturer Contact
reed covert
6000 nathan lane north
minneapolis, MN 55442
2247062300
MDR Report Key24131927
Report Number3012307300-2026-00435
Device Sequence Number14795118
Product Code BTR
UDI-Device Identifier15019315022340
UDI-Public(01)15019315022340(17)300821(10)6137545
Combination Product (Y/N)N
Initial Reporter CountryUK
PMA/510(K) Number
UNKNOWN
Number of Events Summarized1
Summary Report (Y/N)N
Serviced by Third Party (Y/N)N
Reporter Type Manufacturer
Report Source Foreign
Initial Reporter Occupation Other Health Care Professional
Type of Report Initial,Followup
Report Date (Section B) 03/13/2026
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Catalogue Number100/199/080
Device Lot Number6137545
Was Device Available for Evaluation? Yes
Date Returned to Manufacturer01/12/2026
Is the Reporter a Health Professional? Yes
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 12/31/2025
Supplement Date Received by Manufacturer03/12/2026
Initial Report FDA Received Date01/21/2026
Supplement Report FDA Received Date03/13/2026
Was Device Evaluated by Manufacturer? (Y/N) Yes
Date Device Manufactured09/05/2025
Is the Device Labeled for Single Use? (Y/N) Yes
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Usage of Device Initial
Patient Sequence Number1
Patient SexUnknown